Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The structure of Galois connections

Zahava Shmuely

Vol. 54 (1974), No. 2, 209–225
Abstract

This paper deals with Galois connections between two partially ordered sets (posets) A,B. The first sections are devoted to the construction of all Galois connections between A and B. The last sections Ueal with properties of A B, the set of mappings T : A B which “participate” in a Galois connection between A and B, with the pointwise partial’order.

Mathematical Subject Classification 2000
Primary: 06A15
Milestones
Received: 12 March 1973
Revised: 21 April 1974
Published: 1 October 1974
Authors
Zahava Shmuely